hrcak mascot   Srce   HID

Glasnik matematički, Vol. 51 No. 2, 2016


Publication date: December 2016

Published on HRČAK: 03 December 2016
Table of contents Full text
The shapes in a concrete category (str.255-306) englishpdf 414 KB
Nikica Uglešić
Original scientific paper
 
Mersenne k-Fibonacci numbers (str.307-319) englishpdf 150 KB
Jhon J. Bravo, Carlos A. Gómez
Original scientific paper
 
Elliptic curves with torsion group Z/6Z (str.321-333) englishpdf 134 KB
Andrej Dujella, Juan Carlos Peral, Petra Tadić
Original scientific paper
 
Some applications of the p-adic analytic subgroup theorem (str.335-343) englishpdf 134 KB
Clemens Fuchs, Duc Hiep Pham
Original scientific paper
 
CZ-groups (str.345-358) englishpdf 154 KB
Kristijan Tabak, Mario Osvin Pavčević
Original scientific paper
 
The Napoleon-Barlotti theorem in pentagonal quasigroups (str.359-377) englishpdf 210 KB
Stipe Vidak
Original scientific paper
 
Perron type theorems for skew-evolution semiflows (str.379-390) englishpdf 137 KB
Ciprian Preda, Sebastian Rămneanţu, Raluca Mureşan
Original scientific paper
 
Analysis of a Signorini problem with nonlocal friction in thermo-piezoelectricity (str.391-411) englishpdf 196 KB
H. Benaissa, EL-H. Essoufi, R. Fakhar
Original scientific paper
 
Existence results for some partial integrodifferential equations with nonlocal conditions (str.413-430) englishpdf 181 KB
Khalil Ezzinbi, Saifeddine Ghnimi, Mohamed-Aziz Taoudi
Original scientific paper
 
Properties of the distributional finite Fourier transform (str.431-445) englishpdf 166 KB
Richard D. Carmichael
Original scientific paper
 
Certain weakly generated noncompact pseudo-compact topologies on Tychonoff cubes (str.447-452) englishpdf 101 KB
Leonard R. Rubin
Original scientific paper
 
Dynamic properties for the induced maps on n-fold symmetric product suspensions (str.453-474) englishpdf 199 KB
Franco Barragán, Alicia Santiago-Santos, Jesús F. Tenorio
Original scientific paper
 
Induced mappings between quotient spaces of n-fold hyperspaces of continua (str.475-490) englishpdf 175 KB
José G. Anaya, Félix Capulín, Miguel A. Lara, Fernando Orozco-Zitli
Original scientific paper
 
Inverse limits with countably Markov interval functions (str.491-501) englishpdf 138 KB
Matevž Črepnjak, Tjaša Lunder
Original scientific paper
 
Visits: 8.015 *